# SDR HEEA063377

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Compensator
- Part number: 3030083A
- Condition: Out Of Adjust
- Location: Engine Tit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM COMPENSATOR OUT OF ADJUSTMENT.  (INCREASE).
